# SDR 20000731SH003

- Difficulty date: July 6, 2000
- Submitted: July 31, 2000
- Operation: General aviation
- Aircraft: N10989
- Make and model: Bbavia 7GCBC
- Aircraft serial: 33472
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: MS2000532
- Condition: Broken
- Location: Landing Gear
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT SIDE, LANDING GEAR DEPARTED AIRCRAFT.  (X)
